# SDR CALA2017031100577

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 61,726 hours, 21,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3331
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED AT STA 1058 RIGHT SIDE OF FUSELAGE JUST BELOW THE APU INLET WAS FOUND TO BE OUT OF LIMITS AS PER SRM 53-00-01 FIG 103 DETAIL (G) EXTERNAL REPAIR INSTALLED IN ACCORDANCE WITH SRM 53-00-01 REPAIR 3.
